# SDR SWIA201232507

- Difficulty date: December 18, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 29,839 hours, 25,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERNAL SKIN BETWEEN FS 574.0 THRU FS 621.0 LOWER SURFACE HAS SURFACE CORROSION.  (C-CHECK)  REPAIRED DAMAGE AT CARGO DOOR CUTOUT FUSELAGE SKIN BETWEEN FS 574.0 - FS 621.0 BETWEEN STRG 17L AND STRG 18L IAW REO.
